Journal of the Mathematical Society of Japan

On the growing up problem for semilinear heat equations

Kusuo KOBAYASHI, Tunekiti SIRAO, and Hiroshi TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 29, Number 3 (1977), 407-424.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432945

Digital Object Identifier
doi:10.2969/jmsj/02930407

Mathematical Reviews number (MathSciNet)
MR0450783

Zentralblatt MATH identifier
0353.35057

Subjects
Primary: 35K55: Nonlinear parabolic equations

Citation

KOBAYASHI, Kusuo; SIRAO, Tunekiti; TANAKA, Hiroshi. On the growing up problem for semilinear heat equations. J. Math. Soc. Japan 29 (1977), no. 3, 407--424. doi:10.2969/jmsj/02930407. https://projecteuclid.org/euclid.jmsj/1240432945


Export citation